Regular Sequences in Rees and Symmetric Algebras II.
Manuscripta mathematica, Tome 35 (1981), pp. 331-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Rees algebra, symmetric algebra, regular sequence, Cohen-Macaulay ring, local cohomology
@article{MM2_1981__35_154799,
author = {Peter Schenzel},
title = {Regular {Sequences} in {Rees} and {Symmetric} {Algebras} {II.}},
journal = {Manuscripta mathematica},
pages = {331--342},
year = {1981},
volume = {35},
zbl = {0483.13009},
url = {http://geodesic.mathdoc.fr/item/MM2_1981__35_154799/}
}
Peter Schenzel. Regular Sequences in Rees and Symmetric Algebras II.. Manuscripta mathematica, Tome 35 (1981), pp. 331-342. http://geodesic.mathdoc.fr/item/MM2_1981__35_154799/